Ana Escada
Ana Escada
Professor de Matemática
Verified email at mat.uc.pt
Title
Cited by
Cited by
Year
On the equation V∗ G= EV
J Almeida, A Escada
Journal of Pure and Applied Algebra 166 (1-2), 1-28, 2002
212002
THE GLOBALS OF SOME SUBPSEUDOVARIETIES OF
J Almeida, A Escada
International Journal of Algebra and Computation 14 (05n06), 525-549, 2004
22004
The power exponent of a pseudovariety
A Escada
Semigroup Forum 64 (1), 101-129, 2001
22001
On the equation V* G= εV
J Almeida, A Escada
21998
Some operators that preserve the locality of a pseudovariety of semigroups
A Costa, A Escada
International Journal of Algebra and Computation 23 (03), 583-610, 2013
12013
The G-exponent of a pseudovariety of semigroups
A Escada
Journal of Algebra 223 (1), 15-36, 2000
12000
Bases for pseudovarieties closed under bideterministic product
A Costa, A Escada
Algebra universalis 80 (4), 46, 2019
2019
The globals of pseudovarieties of ordered semigroups containing B2 and an application to a problem proposed by Pin
J Almeida, AP Escada
RAIRO-Theoretical Informatics and Applications 39 (1), 1-29, 2005
2005
Semidirect products with the pseudovariety of all finite groups
J Almeida, A Escada
Words, Languages & Combinatorics III, 1-21, 2003
2003
On the Equation
J Almeida, A Escada
Mathematics Preprint Archive 2001 (7), 1624-1647, 2001
2001
The system can't perform the operation now. Try again later.
Articles 1–10